# SDR AWXA200601884

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 60,641 hours, 42,241 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 3 INCH HORIZONTAL CRACK ON FUSELAGE SKIN BS 727 D, S19R, UNDER WING TO BODY FAIRING.  REPAIRED CRACK ON FUSELAGE SKIN BS 727 D, S19R, UNDER WING TO BODY FAIRING IAW SRM 53-00-01-2R, REPAIR 31.
